# SDR K3HA9700122

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT L IGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSYEMBLY, OPS CHECK GOOD IAW B727 33-50-101.
